# SDR DL72S980381

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Condition: Chaffed
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING F-1 LETTER CHECK, MLG SIDE BRACE NUT CHAFING MLG SUPPORT BEAM.  REPAIRED PER M/M 57-43-0.
